Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 82, NWS St. Louis, MO

March 11, 2006Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 9:15 PM CST for Washington County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 9:15 PM CST (03:15 UTC)
Expired
Mar 11, 2006, 9:45 PM CST
In force
30 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Washington County, MO

The radar

The St Louis radar (KLSX), 96 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 9:15 PM CSTHAIL 15 S Potosi, MO
Mar 11, 9:19 PM CSTHAIL 1.75Belgrade, MO
Mar 11, 9:24 PM CSTHAIL 0.754 Sw Potosi, MO
Mar 11, 9:35 PM CSTHAIL 1.755 Ese Potosi, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 2:22 PM CSTTornado WatchSPC8 hr
Mar 11, 6:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 120316
SVRLSX
MOC221-120345-
/O.NEW.KLSX.SV.W.0082.060312T0315Z-060312T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 945 PM CST

* AT 910 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO GOLFBALL SIZE  
  HAIL.  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF POTOSI...AND   
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTOSI...
  MINERAL POINT...
  BELGRADE...
  CALEDONIA...
  IRONDALE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3777 9095 3779 9095 3793 9104 3798 9089
      3802 9076 3802 9065 3780 9065 3774 9067
      3774 9085 3774 9092

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 6:01 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 11, 6:01 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CST SAT MAR 11 2006

.DISCUSSION...
MAIN FORECAST CONCERN DEALS WITH POTENTIAL FOR SEVERE THUNDERSTORMS
AND FLASH FLOODING THROUGH SUNDAY NIGHT.  SPC DOES HAVE A TORNADO
WATCH IN EFFECT FOR MUCH OF THE AREA AND HAVE ISSUED A FLASH FLOOD
WATCH FOR MUCH OF THE SERN THIRD OF THE CWA.  USED A COMBINATION OF
THE GFS/NAM SOLUTIONS FOR THIS PACKAGE...LEANING MORE TOWARD THE GFS
GIVEN ITS SUPPORT FROM THE OTHER GUIDANCE.

LINE OF SEVERE THUNDERSTORMS IS ONGOING ALONG COLD FRONT CURRENTLY
NEAR A KIRK-KDMO LINE.  MODEST LOW LEVEL CONVERGENCE ALONG THIS LINE
IS ACTING AS A FOCUS FOR SUPERCELL DEVELOPMENT GIVEN CAPES UP TO
1,500 J/KG AND 0-6KM SHEAR ABOVE 60KTS.  MAIN CONCERN SO FAR HAS
BEEN LARGE HAIL WITH SOME REPORTS OF UP TO 3 DIAMETER IN THE
COLUMBIA AREA.  THINK THE CONVECTIVE MODE WILL CONTINUE TO GO FROM
DISCRETE TO MORE OF A LINE AS DEEP LAYER SHEAR VECTORS ARE ALIGNED
WITH THE LOW LEVEL CONVERGENCE...AND COLD POOLS FROM THE STORMS
CONTINUE TO MERGE AS WE GO THROUGH THE EVENING.  GFS/NAM BOTH
SHOWING AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND THETA-E ADVECTION
ROUGHLY ALONG A KFAM-KSTL-KSPI LINE BY 06Z.  THIS LINE WILL MOVE EWD
OVERNIGHT.  GIVEN RELATIVELY LOW 1-1.5 3 HOUR FFG IN THE SERN THIRD
OF THE CWA WHICH IS THE RESULT OF THURSDAYS RAIN...THINK THERE IS
ENOUGH OF A RISK FOR FLASH FLOODING TO ISSUE A WATCH AT THIS TIME.

MAIN AREA OF TSRA WILL BEGIN TO MOVE EAST OF THE AREA LATE
TONIGHT/EARLY SUNDAY MORNING.  GFS/NAM DO SHOW SOME MODEST MOISTURE
CONVERGENCE AND THETA-E ADVECTION REFOCUSING OVER NRN MO LATER
TONIGHT AS LOW LEVEL WINDS BEGIN TO BACK IN RESPONSE TO NEXT
SHORTWAVE COMING OUT OF THE ROCKIES.  HAVE HELD ON TO SOME LOW POPS
IN THIS PART OF THE CWA AS A RESULT.

SHOULD SEE SOME REST PERIOD TOMORROW MORNING BEFORE WE CONTEND WITH
A POTENTIAL SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE CWA
SUNDAY AFTERNOON AND SUNDAY NIGHT. MORE NOTEABLE SHORTWAVE WILL
MOVE ACROSS THE MIDWEST ON SUNDAY NIGHT WHICH ALLOW LOW LEVEL
WINDS TO BACK OVER THE REGION DURING THE DAY TRANSPORTING DECENT
LOW LEVEL MOISTURE INTO THE AREA. LIKE TODAY...SHOULD SEE ENOUGH
SOLAR INSOLATION TO CAUSE MLCAPES TO EXCEED 2,000 J/KG. SUPERCELLS
ARE AGAIN LIKELY ON SUNDAY GIVEN 0-6KM SHEAR OF 50-80KTS. GIVEN
THE BACKING TO THE WINDS IN ADVANCE OF SURFACE LOW...LOW LEVEL
SHEAR WILL BE HIGHER TOMORROW WITH 0-1KM SHEAR IN THE 20-30KT
RANGE OVER OVER THE NORTHERN HALF OF THE CWA. SO EXPECT ANOTHER
LINE OF SUPERCELLS TO DEVELOP BY LATE AFTERNOON OVER THE NWRN PART
OF THE CWA AND MOVE SEWD DURING THE EVENING...ONCE AGAIN FORMING
INTO A LINE. ONCE AGAIN...THINK THERE IS THE POSSIBILITY FOR
LOCALLY HEAVY RAINFALL AS THIS LINE MOVES SEWD DURING NIGHT.

OTHERWISE...FRONT WILL MOVE EAST OF THE AREA DURING THE DAY ON
MONDAY BRINGING A RETURN OF THE COOL WEATHER.  LOOKS LIKE THERE WILL
BE SOME LOW CLOUDS MOVE INTO THE CWA ON MONDAY ON THE BACK SIDE OF
THE LOW.  USED A BLEND OF TEMPERATURE GUIDANCE THE NEXT FEW DAYS.
NOT MUCH CHANGE TO THE EXTENDED GRIDS.  STILL SEEING SOME
DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS WITH TIMING OF
SHORTWAVES...SO HAVE LEFT DRY FOR NOW.

BRITT

&&

.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.

STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.

OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
     IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 5:44 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CST SAT MAR 11 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-122345-
BOND IL-CLINTON IL-FAYETTE IL-JEFFERSON-MARION IL-MONROE IL-
RANDOLPH IL-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-
WASHINGTON IL-
544 PM CST SAT MAR 11 2006

...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

MOZ084-085-099-122345-
IRON-MADISON-REYNOLDS-
544 PM CST SAT MAR 11 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-072-122345-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-CRAWFORD-
FRANKLIN-GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-
MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY-WARREN-
544 PM CST SAT MAR 11 2006

...TORNADO WATCH 63 IN EFFECT UNTIL 10 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND EASTERN
MISSOURI AS WELL AS SOUTHWEST AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THAT WILL
MOVE ACROSS THE REGION THIS EVENING. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL GREATER THAN
THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES THIS EVENING. IN
ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON SUNDAY AFTERNOON AND
SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER
INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE
WEEKEND FOR UPDATED OUTLOOOKS AND POSSIBLE WATCHES AND WARNINGS.

BRITT

In the hours before

Local storm report, Mar 11, 8:53 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             STEELVILLE              37.97N 91.36W
03/11/2006  E1.00 INCH       CRAWFORD           MO   EMERGENCY MNGR

0828 PM     HAIL             CHERRYVILLE             37.85N 91.28W
03/11/2006  E1.00 INCH       CRAWFORD           MO   EMERGENCY MNGR

0832 PM     HAIL             13 E STEELVILLE         37.97N 91.12W
03/11/2006  E1.75 INCH       CRAWFORD           MO   TRAINED SPOTTER

0833 PM     HAIL             OLD MINES               38.02N 90.77W
03/11/2006  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 8:54 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             2 S ARCADIA             37.56N 90.63W
03/11/2006  E2.75 INCH       IRON               MO   AMATEUR RADIO

&&

FG
Local storm report, Mar 11, 8:55 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             STEELVILLE              37.97N 91.36W
03/11/2006  E1.75 INCH       CRAWFORD           MO   LAW ENFORCEMENT

&&

FG
Local storm report, Mar 11, 9:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 N COOK STATION        37.86N 91.44W
03/11/2006  E1.75 INCH       CRAWFORD           MO   LAW ENFORCEMENT

            LOCATED IN WESCO

&&

FG
Local storm report, Mar 11, 9:05 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             10 NW POTOSI            38.04N 90.91W
03/11/2006  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 9:14 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          5 NW COOK STATION       37.86N 91.50W
03/11/2006                   CRAWFORD           MO   LAW ENFORCEMENT

            REPORT VIA PHELPS CO SHERIFF - DAMAGE EXTENDED FROM
            PHELPS CO INTO CRAWFORD CO BETEEN ROUTES NN AND YY

0900 PM     TORNADO          3 N FREDERICKTOWN       37.61N 90.30W
03/11/2006                   MADISON            MO   TRAINED SPOTTER

            SPOTTER WEST OF FREDERICKTOWN SEES TORNADO TO THE NORTH

0900 PM     HAIL             2 S DAVISVILLE          37.78N 91.19W
03/11/2006  E1.00 INCH       CRAWFORD           MO   LAW ENFORCEMENT

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:21 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington39 min
Mar 11, 7:05 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Washington40 min
Mar 11, 7:22 PM CSTTornado WarningLSXReynolds38 min
Mar 11, 7:54 PM CSTTornado WarningLSXCrawford51 min
Mar 11, 7:58 PM CSTTornado WarningLSXIron, Reynolds47 min
Mar 11, 8:20 PM CSTTornado WarningLSXMadison55 min
Mar 11, 8:26 PM CSTTornado WarningLSXWashington49 min
Mar 11, 8:47 PM CSTSevere Thunderstorm WarningLSXCrawford28 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Mar 11, 9:05 PM CSTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois40 min
Mar 11, 9:23 PM CSTSevere Thunderstorm WarningLSXCrawford29 min
Mar 11, 9:39 PM CSTTornado WarningLSXSainte Genevieve51 min
Mar 11, 9:43 PM CSTSevere Thunderstorm WarningLSXWashington47 min
Mar 11, 10:17 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve43 min
Mar 11, 10:26 PM CSTSevere Thunderstorm WarningLSXCrawford38 min
Mar 11, 11:01 PM CSTSevere Thunderstorm WarningLSXJefferson, Washington39 min
Mar 11, 11:53 PM CSTTornado WarningLSXCrawford, Washington37 min
Mar 12, 12:12 AM CSTTornado WarningLSXJefferson41 min
Mar 12, 12:18 AM CSTTornado WarningLSXWashington19 min
Mar 12, 12:35 AM CSTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois40 min
Mar 12, 12:44 AM CSTFlash Flood WarningLSXCrawford, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Mar 12, 12:46 AM CSTTornado WarningLSXSainte Genevieve23 min
Mar 12, 2:53 AM CSTSevere Thunderstorm WarningLSXReynolds32 min
Mar 12, 3:03 AM CSTFlash Flood WarningLSXIron, Madison, Reynolds4 hr
Mar 12, 10:51 AM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby39 min
Mar 12, 10:54 AM CSTTornado WarningLSXMarion, Monroe, Ralls, Shelby51 min
Mar 12, 11:24 AM CSTTornado WarningLSXMarion, Ralls36 min
Mar 12, 4:27 PM CSTTornado WarningLSXBoone, Moniteau48 min
Mar 12, 4:29 PM CSTTornado WarningLSXAudrain, Boone46 min
Mar 12, 5:13 PM CSTTornado WarningLSXAudrain, Boone, Callaway47 min
Mar 12, 5:16 PM CSTTornado WarningLSXAudrain, Boone, Monroe29 min
Mar 12, 5:35 PM CSTTornado WarningLSXAudrain, Monroe, Pike, Ralls55 min
Mar 12, 5:54 PM CSTTornado WarningLSXAudrain, Lincoln, Montgomery, Pike66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.